# SDR UIEA2021040200804

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1610 Rbl 11.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MD SEAT TRACK STRUCTURE CORROSION AT STA 1610 RBL 11.33( REPAIR DAMAGED AREA IAW SRM 53-00-52-2R-12 REPAIR 12, DETAIL III REV 91 AND BOEING DWG NO 65B38253 SH48 REV -. JOB COMPLETED AND CONDITION CHECK NORMAL. )
